ITP OpenIR  > 理论物理所1978-2010年知识产出
NEW TYPE COVARIANT DIFFERENTIAL-CALCULUS ON THE QUANTUM PLANES
SONG, XC; LIAO, L; SONG, XC , BEIJING UNIV,DEPT PHYS,BEIJING 100871,PEOPLES R CHINA.
1992
发表期刊COMMUNICATIONS IN THEORETICAL PHYSICS
ISSN0253-6102
卷号17期号:3页码:323-330
摘要We find a series of new solutions to Wess-Zumino's consistency conditions for noncommutative differential calculus on the quantum planes. These solutions correspond to the quantum orthogonal planes and quantum symplectic planes. As a by-product, d2 = 0 is automatically satisfied in this construction.
部门归属CHINA CTR ADV SCI TECHNOL,WORLD LAB,BEIJING 100080,PEOPLES R CHINA; ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA
关键词Conformal Field-theory Q-oscillators R-matrix Algebras Spheres
学科领域Physics
URL查看原文
收录类别SCI
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/11264
专题理论物理所1978-2010年知识产出
通讯作者SONG, XC , BEIJING UNIV,DEPT PHYS,BEIJING 100871,PEOPLES R CHINA.
推荐引用方式
GB/T 7714
SONG, XC,LIAO, L,SONG, XC , BEIJING UNIV,DEPT PHYS,BEIJING 100871,PEOPLES R CHINA.. NEW TYPE COVARIANT DIFFERENTIAL-CALCULUS ON THE QUANTUM PLANES[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,1992,17(3):323-330.
APA SONG, XC,LIAO, L,&SONG, XC , BEIJING UNIV,DEPT PHYS,BEIJING 100871,PEOPLES R CHINA..(1992).NEW TYPE COVARIANT DIFFERENTIAL-CALCULUS ON THE QUANTUM PLANES.COMMUNICATIONS IN THEORETICAL PHYSICS,17(3),323-330.
MLA SONG, XC,et al."NEW TYPE COVARIANT DIFFERENTIAL-CALCULUS ON THE QUANTUM PLANES".COMMUNICATIONS IN THEORETICAL PHYSICS 17.3(1992):323-330.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
New Type Covariant D(323KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[SONG, XC]的文章
[LIAO, L]的文章
[SONG, XC , BEIJING UNIV,DEPT PHYS,BEIJING 100871,PEOPLES R CHINA.]的文章
百度学术
百度学术中相似的文章
[SONG, XC]的文章
[LIAO, L]的文章
[SONG, XC , BEIJING UNIV,DEPT PHYS,BEIJING 100871,PEOPLES R CHINA.]的文章
必应学术
必应学术中相似的文章
[SONG, XC]的文章
[LIAO, L]的文章
[SONG, XC , BEIJING UNIV,DEPT PHYS,BEIJING 100871,PEOPLES R CHINA.]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。